RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 4, Pages 483–492 (Mi mz2069)  

An interpolation theorem for transformers

I. V. Atlasov

Voronezh Institute of Forestry Engineering

Abstract: Sufficient conditions are found for a triple of Banach spaces to be interpolational with respect to another triple.

Full text: PDF file (779 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:4, 1013–1020

Bibliographic databases:

Received: 14.04.1993

Citation: I. V. Atlasov, “An interpolation theorem for transformers”, Mat. Zametki, 58:4 (1995), 483–492; Math. Notes, 58:4 (1995), 1013–1020

Citation in format AMSBIB
\Bibitem{Atl95}
\by I.~V.~Atlasov
\paper An~interpolation theorem for transformers
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 4
\pages 483--492
\mathnet{http://mi.mathnet.ru/mz2069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1378329}
\zmath{https://zbmath.org/?q=an:0847.46039}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 4
\pages 1013--1020
\crossref{https://doi.org/10.1007/BF02305088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TW84800021}


Linking options:
  • http://mi.mathnet.ru/eng/mz2069
  • http://mi.mathnet.ru/eng/mz/v58/i4/p483

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:134
    Full text:40
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019